# SDR AALA20001109

- Difficulty date: July 3, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N1402K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11353
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHTS INOPERATIVE. REPAIRED EMERGENCY EXIT ESCAPE PATH LIGHT WIRING. SYSTEM GROUND CHECK NORMAL OPERATION.
